| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Halo (2227)
| Date of Event |
06/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, she experienced with halos so big in the nighttime and looking at any bright lights like car lights, signal lights, bike lights, torch lights, decoration lights, streetlights and cannot even see the source of the lights.Which made her difficult to get out of the house in the nighttime and making driving impossible as the hallow lights from the cars opposite side reflection making impossible to see side of the lane.The lens was exchanged for another lens model 05 months 06 days following the initial procedure.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
Additional information was provided in b.3 and b.5.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information was received and stated, patient experienced halos right from the day of surgery that is (b)(6) 2025.She was told that halos will disappear as the time goes by and she waited for almost six months hoping that they slowly disappear but they never did.Additional information was received and stated, when the patient stepped out of the house in the evening after two days of the right eye surgery and noticed big halos around all the bright lights of the cars and bikes, but she was told that it was common to see the halos and it takes few days for the brain to get adjusted and the halos never went away she went for lens exchange surgery for right eye but the exchange lens also had its own problems.